# SDR CALA2018010500058

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757324
- Aircraft serial: 33526
- Aircraft time: 41,227 hours, 11,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT THE L4 DOOR  NOT BLINKING.  REPLACED THE FLASHLIGHT BATTERY.
